The asymptotics of the spectrum of operators that are elliptic in the sense of Douglis–Nirenberg
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 52 (1989), pp. 34-57 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{MMO_1989_52_a1,
     author = {S. Z. Levendorskiǐ},
     title = {The asymptotics of the spectrum of operators that are elliptic in the sense of {Douglis{\textendash}Nirenberg}},
     journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
     pages = {34--57},
     year = {1989},
     volume = {52},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MMO_1989_52_a1/}
}
TY  - JOUR
AU  - S. Z. Levendorskiǐ
TI  - The asymptotics of the spectrum of operators that are elliptic in the sense of Douglis–Nirenberg
JO  - Trudy Moskovskogo matematičeskogo obŝestva
PY  - 1989
SP  - 34
EP  - 57
VL  - 52
UR  - http://geodesic.mathdoc.fr/item/MMO_1989_52_a1/
LA  - ru
ID  - MMO_1989_52_a1
ER  - 
%0 Journal Article
%A S. Z. Levendorskiǐ
%T The asymptotics of the spectrum of operators that are elliptic in the sense of Douglis–Nirenberg
%J Trudy Moskovskogo matematičeskogo obŝestva
%D 1989
%P 34-57
%V 52
%U http://geodesic.mathdoc.fr/item/MMO_1989_52_a1/
%G ru
%F MMO_1989_52_a1
S. Z. Levendorskiǐ. The asymptotics of the spectrum of operators that are elliptic in the sense of Douglis–Nirenberg. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 52 (1989), pp. 34-57. http://geodesic.mathdoc.fr/item/MMO_1989_52_a1/